A note on M. Soares’ bounds
Annales de l'Institut Fourier, Volume 56 (2006) no. 1, pp. 269-276.

We give an intersection theoretic proof of M. Soares’ bounds for the Poincaré-Hopf index of an isolated singularity of a foliation of ℂℙ n .

Nous employons des outils de la théorie d’intersection résiduelle pour donner une démonstration de l’inegalité obtenue par M. Soares pour l’indice de Poincaré-Hopf d’une singularité isolée d’un feuilletage de ℂℙ n .

DOI: 10.5802/aif.2180
Classification: 32S65,  14C17,  37F75
Keywords: intersection theory, singularities, foliations
Esteves, Eduardo 1; Vainsencher, Israel 2

1 IMPA Estrada D. Castorina 110 Jardim Botânico 22460-320 Rio de Janeiro RJ (Brasil)
2 UFMG Departamento de Matemática Cidade Universitária 30123-970 Belo Horizonte  MG (Brasil)
@article{AIF_2006__56_1_269_0,
     author = {Esteves, Eduardo and Vainsencher, Israel},
     title = {A note on {M.} {Soares{\textquoteright}} bounds},
     journal = {Annales de l'Institut Fourier},
     pages = {269--276},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {56},
     number = {1},
     year = {2006},
     doi = {10.5802/aif.2180},
     mrnumber = {2228688},
     zbl = {1089.32025},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2180/}
}
TY  - JOUR
AU  - Esteves, Eduardo
AU  - Vainsencher, Israel
TI  - A note on M. Soares’ bounds
JO  - Annales de l'Institut Fourier
PY  - 2006
DA  - 2006///
SP  - 269
EP  - 276
VL  - 56
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2180/
UR  - https://www.ams.org/mathscinet-getitem?mr=2228688
UR  - https://zbmath.org/?q=an%3A1089.32025
UR  - https://doi.org/10.5802/aif.2180
DO  - 10.5802/aif.2180
LA  - en
ID  - AIF_2006__56_1_269_0
ER  - 
%0 Journal Article
%A Esteves, Eduardo
%A Vainsencher, Israel
%T A note on M. Soares’ bounds
%J Annales de l'Institut Fourier
%D 2006
%P 269-276
%V 56
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2180
%R 10.5802/aif.2180
%G en
%F AIF_2006__56_1_269_0
Esteves, Eduardo; Vainsencher, Israel. A note on M. Soares’ bounds. Annales de l'Institut Fourier, Volume 56 (2006) no. 1, pp. 269-276. doi : 10.5802/aif.2180. https://aif.centre-mersenne.org/articles/10.5802/aif.2180/

[1] Esteves, E. The Castelnuovo-Mumford regularity of an integral variety of a vector field on projective space, Math. Res. Lett., Volume 9 (2002), pp. 1-15 | MR | Zbl

[2] Fulton, W. Intersection theory, Springer, New York, 1985 | MR | Zbl

[3] Griffiths, P.; Harris, J. Principles of algebraic geometry, John Wiley & Sons, New York, 1978 | MR | Zbl

[4] Soares, M. The Poincaré problem for hypersurfaces invariant by one-dimensional foliations, Invent. math., Volume 128 (1997), pp. 495-500 | DOI | MR | Zbl

[5] Soares, M. Bounding Poincaré-Hopf indices and Milnor numbers, Math. Nachrichten, Volume 278 (2005) no. 6, pp. 703-711 | DOI | MR | Zbl

[6] Suwa, T. Indices of vector fields and residues of singular holomorphic foliations, Hermann, Paris, 1998 | MR | Zbl

[7] Vainsencher, I. Classes características em geometria algébrica, IMPA, Rio de Janeiro, 1985 | MR

Cited by Sources: